MAUDE Adverse Event Report: INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable

INFUSYN THERAPEUTICS, LLC PROMETRA II PROGRAMMABLE PUMP; Pump, infusion, implanted, programmable
Model Number 13827
Medical Device Problem Codes Improper Flow or Infusion (2954); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, did not identify any non-conformances, issues or capas associated with pump function.Device has not yet been returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.This complaint will be closed and re-opened if/when additional information becomes available.Internal complaint number: (b)(4).
 
Event or Problem Description
Healthcare professional contacted the senior clinical engineer (sce) regarding a patient's pump that was showing slightly more medication left in the pump than expected.The nurse stated that the patient was not alleging any negative symptoms, but that the pump is scheduled for explant on (b)(6) 2025, since there were a couple more mls of medication pulled out than was expected.Sce walked the reporter through several troubleshooting steps, including a dye study to determine if there was an occlusion or a kink.However, the physician associated with the case reported that that would need to be performed by the managing physician and as the surgeon, they will only do either a revision or an explant.The explant is scheduled for (b)(6) 2025.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
Pump, infusion, implanted, programmable
Manufacturer (Section D)
INFUSYN THERAPEUTICS, LLC
121 shelley dr
suite 2h
hackettstown NJ 07840
Manufacturer Contact
mihir shah
121 shelley dr
suite 2h
hackettstown, NJ 07840
9735294454
MDR Report Key24189755
Report Number3030198397-2026-00002
Device Sequence Number18158943
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)180112(10)23201
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2018
Device Model Number13827
Device Catalogue Number13827
Device Lot Number23201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale